Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is it better to take zoloft dose in the morning or the night? Also, any ideas on how to avoid weight gain?

just started taking zoloft (dose at night)am so tired all day.

Answer Question
 
Anonymous

Asked by Anonymous at 9:44 PM on Nov. 17, 2008 in Health

Answers (4)
  • If it tends to make you sleepy, take it at night. If it tends to make you more awake, take it in the morning. Everybody reacts differently to this drug.

    As far as weight gain. Some people lose weight on Zoloft and some people gain. You'll have to wait and see what happens. If you do tend to gain on Zoloft, you can re-evaluate the situation and consider switching to another SSRI later on.

    pugpin

    Answer by pugpin at 9:48 PM on Nov. 17, 2008

  • One more thing. You just started Zoloft. Keep in mind it takes a 4-6 weeks for the side-effects to level off and for it to start really working. You really have to give it some time.
    pugpin

    Answer by pugpin at 9:49 PM on Nov. 17, 2008

  • pugpin is right. Im on it and in the beginning it made me SO drowsy. I slept for hours. Then everthing was fine. Take it at night for now. Also I didnt gain or lose wait and ive been on it for a year
    Steph319

    Answer by Steph319 at 10:07 PM on Nov. 17, 2008

  • I take it as well. It's best to take it at night before bed. As your body adjusts (which took me about 10 days) you will be less tired
    TheDiva320

    Answer by TheDiva320 at 10:14 PM on Nov. 17, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN